# SDR ALG2003F00078

- Difficulty date: July 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Fire Tee Handle
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING THE PRESTART CHECKS.  THE FIRE T HANDLE FOR THE NR 1 ENGINE WOULD NOT TEST.  WATER FOUND IN SYSTEM CONNECTORS, CONNECTORS DRIED AND REINSTALLED, SYSTEM CHECKED GOOD.
